Unadol Cold & Flu Night
Each tablet contains:
Paracetamol 500 mg, Phenylephrine Hydrochloride 5 mg, Chlorpheniramine Maleate 2 mg.
Unadol Cold & Flu Night tablets is indicated for relieving symptoms of colds, flu, hay fever or other respiratory allergies: such as minor pains, sore throat, headache, nasal congestion, Sneezing, stuffy and runny nose, itching of the nose or throat, watery eyes, reduces fever and it promotes nasal and/or sinus drainage, relieves sinus congestion and pressure.
Temporarily relieves minor pains associated with headache, muscular aches, minor arthritis, common cold, toothache, menstrual cramps.
It may also be used for other conditions as determined by the doctor
Dosage and administrations:
• It may be taken with food if stomach upsets occur. If u missed a dose, take it as soon as possible if it is time for the next dose skip the dose and take the next dose. Exceeding the recommended dose of this drug will not improve the condition faster and may increase the risk of side effects.
• Duration of therapy should not exceed 5 days.
• Adults and children 12 years and over: one tablet every 4 hours.
• Children 6 to 12 years: the tab should not be used in children under 12 years of age if needed repeat dose every 4 hours while symptoms last, do not give more than 5 times in 24 hours.
• Children below 6 years of age: contraindicated
• If the patient is allergic to any ingredient of the drug or with other drugs contains the same active ingredients.
• In a patients who is taking monoamine oxidase inhibitor (MAOI) (anti-depressant, psychiatric drugs, or Parkinson’s drug) (eg, phenelzine) or for 2 weeks after stopping the MAOI drug.
• Children under 6 years of age.
• It shouldn’t be taken to make a child sleep.
Pregnancy and breast-feeding:
It is unknown if this drug can cause harm to the fetus. If the patient becomes pregnant while taking this drug, the benefits and risks of using this drug during pregnancy should be discussed with the doctor.
Some of the ingredients in this drug are excreted in breast milk. If the patient will be breast-feeding while taking this drug, the risks to the baby should be checked with the doctor.
Store below 30°C
Carton pack of 24 tablets.